About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 423063, 10 pages
http://dx.doi.org/10.1155/2014/423063
Research Article

Cusped and Smooth Solitons for the Generalized Camassa-Holm Equation on the Nonzero Constant Pedestal

School of Mathematics and Computing Science, Guilin University of Electronic Technology, Guilin, Guangxi 541004, China

Received 21 November 2013; Revised 23 December 2013; Accepted 25 December 2013; Published 21 January 2014

Academic Editor: Weiguo Rui

Copyright © 2014 Dong Li et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Dong Li, Yongan Xie, and Shengqiang Tang, “Cusped and Smooth Solitons for the Generalized Camassa-Holm Equation on the Nonzero Constant Pedestal,” Abstract and Applied Analysis, vol. 2014, Article ID 423063, 10 pages, 2014. doi:10.1155/2014/423063